Alert archive / New York / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 49, NWS Albany, NY

July 17, 2018Fulton County, Herkimer County, Montgomery County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jul 17, 2018, 6:24 AM EDT for Fulton County, Herkimer County, Montgomery County, New York. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2018, 6:24 AM EDT (10:24 UTC)
Expired
Jul 17, 2018, 7:30 AM EDT
In force
66 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fulton County, NY, Herkimer County, NY, Montgomery County, NY

The radar

The Albany radar (KENX), 78 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 10.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2018-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 962 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2018-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
962 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1483 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

799 
WUUS51 KALY 171024
SVRALY
NYC035-043-057-171130-
/O.NEW.KALY.SV.W.0049.180717T1024Z-180717T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
624 AM EDT TUE JUL 17 2018

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Southwestern Fulton County in eastern New York...
  Southern Herkimer County in eastern New York...
  Western Montgomery County in eastern New York...

* Until 730 AM EDT.

* At 622 AM EDT, a severe thunderstorm was located near Exeter
  Center, or 11 miles south of Ilion, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Jordanville around 635 AM EDT.
  St. Johnsville around 700 AM EDT.
  Canajoharie and Fort Plain around 705 AM EDT.
  Ephratah around 715 AM EDT.
  Fonda around 725 AM EDT.
  Gloversville, Johnstown and Tribes Hill around 730 AM EDT.

Other locations impacted by this severe thunderstorm include Meco,
Cook Corners, Fultonville, South Columbia, Berkshire, Mindenville,
Davys Corners, Fical Corners, Chepachet and Hale Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4291 7520 4316 7437 4290 7425 4283 7464
      4290 7488 4284 7489 4282 7491 4291 7510
      4286 7515 4286 7520 4288 7521
TIME...MOT...LOC 1022Z 250DEG 30KT 4284 7508 

HAIL...<.75IN
WIND...60MPH
 
$$

JSQ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 5:50 AM EDT, 34 minutes earlier.

Area forecast discussion, Jul 17, 5:50 AM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Albany NY
550 AM EDT Tue Jul 17 2018

.SYNOPSIS...
Showers and thunderstorms, some containing very heavy rainfall
and gusty winds, will move across the region in advance of a
cold front. A cooler and much less humid airmass will follow in
the wake of the front, along with fair weather, for Wednesday
through Friday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Flash Flood Watch issued for southern VT, western MA and NW CT
from noon until 8 PM today...

As of 550 AM EDT, showers with a few embedded thunderstorms
continue across the southeast Adirondacks, upper Hudson Valley
and northern portions of the Capital Region, including the
Saratoga area. Elsewhere, it remains partly to mostly cloudy
and very humid, with temperatures mainly in the lower/mid 70s.

Several clusters of showers/thunderstorms across central NYS
should continue tracking east/northeast through the morning
commute. This will bring heavy rainfall to the Mohawk Valley,
northern Schoharie County, and at least the northern portions of
the Capital Region, occasionally into the immediate Capital
Region. Heavy downpours will be likely through 9 AM in these
areas, along with occasional lightning strikes.

Farther south and east should remain mainly dry through mid
morning, with some breaks of sun possible.

The showers/thunderstorms should intensify during the mid to
late morning hours, with a band developing from the SE
Adirondacks into the eastern Mohawk Valley, and should continue
tracking east/southeast through early to mid afternoon. In
addition to locally heavy downpours, as mid level winds
strengthen with the approach of the upper level trough from the
west, 0-6 km bulk shear will increase to 25-35 KT, and therefore
some thunderstorms may produce strong/gusty winds, with a few
damaging wind gusts possible within any more organized bowing
segments that develop. The Storm Prediction Center (SPC) has
placed most areas from the Hudson River Valley and eastern
Catskills eastward through western New England within a Slight
Risk for severe thunderstorms due to this potential of damaging
wind gusts, with a Marginal Risk extending north and west into
most of the southern Adirondacks and central Mohawk Valley.

With PWAT's around 2 inches, thunderstorms will have the
potential to produce rainfall rates of 1-2 inches/hour, if not
greater. As storms move toward western New England, they may
tend to become slightly slower and/or backbuild slightly, thus
have included western New England within a Flash Flood Watch
from noon through 8 PM.

There could be a second, broken line or band of
showers/thunderstorms later this afternoon/evening associated
with the actual cold front, which may not pass areas south and
east of Albany until later this evening, perhaps between 9-11
PM.

It will be warm and humid, with highs reaching the upper 70s to
lower 80s, except for mid/upper 80s across portions of the mid
Hudson Valley and possibly lower elevations in Litchfield County
CT. Some max temps may actually occur later this afternoon after
the showers/storms move away and some breaks of sun occur. This
will be most likely across portions of the Adirondacks, Mohawk
Valley and upper Hudson Valley.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
Tonight, the main cold front will still be sagging south and
east through southern VT, western MA, the mid Hudson Valley and
NW CT, and should pass south and east of these locations by
midnight. Until then, can not rule out isolated to scattered
showers/thunderstorms, although with deeper moisture shunting
east of the region, the threat for very heavy rainfall rates
should decrease. A secondary cold front looks to track southward
across the region toward or after daybreak, and could allow for
an isolated shower/sprinkle across the southern Adirondacks.
Otherwise, becoming less humid overnight, with lows by daybreak
ranging from the mid 50s to lower 60s, except possibly cooler
across portions of the southwest Adirondacks.

Wednesday-Thursday, much less humid conditions will build into
the region along with high pressure. Daytime highs mainly
ranging from the mid 70s to lower 80s, warmest within valley
areas. Some higher elevations may barely reach 70 both days.
Wednesday night will be very cool, with lows mainly in the 50s,
except for 40s across higher terrain areas. In fact, it could
drop to around 40 for some areas of northern Herkimer and
Hamilton Counties.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
Dry weather is expected Friday through Saturday as a large ridge of
high pressure moves east off the New England coast on Friday and out
to sea on Saturday. Highs on Friday will be in the upper 70s to
upper 80s with lows Friday night in the upper 50s to mid 60s. Highs
on Saturday will be in the mid 70s to mid 80s.

Unsettled weather is expected over the second half of the weekend,
however there are some differences on the timing of the onset of the
precipitation with the ECMWF being slower than the GFS. The ECMWF
would keep Saturday night dry while the GFS brings rain in during
the second half of Saturday night. For now will include slight
chance to chance pops on Saturday night as a Low pressure system
moves into the eastern Great Lakes region with a warm front in the
middle Atlantic region. Lows Saturday night will be in the upper 50s
to mid 60s. Once the precipitation arrives on Sunday it will be here
for awhile lasting well into next week as upper low closes off over
the Ohio Valley. Highs on Sunday will be in the upper 60s to lower
80s, but could be cooler if rainfall arrives sooner in the day. Lows
Sunday night will be in the 60s with highs on Monday in the mid 70s
to mid 80s.

&&

.AVIATION /10Z TUESDAY THROUGH SATURDAY/...
A shortwave trough and associated surface cold front are heading
towards the region.  Latest mosaic radar imagery shows bands of
showers and embedded thunderstorms extending towards the region from
western and central New York.  Brief reductions to MVFR/IFR
conditions (mainly due to visibility) are possible at KGFL/KALB as
these showers/t-storms move across the northern half of the area for
the late night early morning hours. KPOU may be far enough
south/east to see any impact from these showers, but will
include a TEMPO for KPSF in case it brushes there or if other
showers develop along outflow boundaries from this activity.
Otherwise, it will remain VFR with a bkn high clouds in place
and a light south to southeast flow for the rest of the
overnight hours.

During the day on Tuesday, the storm's cold front will allow for one
or two bands of convection that will move across the area from west
to east. These showers and thunderstorms will impact the region
mainly during the afternoon hours (perhaps lingering into the
early evening at KPOU). Within any shower or t-storm, visibility
may be reduced to IFR levels, with MVFR cigs. There is also the
possibility of gusty westerly winds within any thunderstorm as
well. Outside of showers or t-storms, it looks VFR with bkn cigs
around 4-6 kft and southerly winds will be around 5-10 kts
throughout the day.

Behind the front, winds will switch to the w-nw for Tuesday evening
into Tuesday night.  Clouds should clear out for most areas,
although KPOU may see some lingering mid level clouds through the
evening hours.

Outlook...

Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: No Operational Impact. NO SIG WX.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
Showers and thunderstorms, some containing very heavy rainfall
and gusty winds, will move across the region in advance of a
cold front. A cooler and much less humid airmass will follow in
the wake of the front, along with fair weather, for Wednesday
through Friday.

&&

.HYDROLOGY...
Numerous showers and thunderstorms are expected today as a cold
front approaches and moves across the region. Storms will be
capable of very heavy downpours which may lead to some urban low
lying and poor drainage flooding. Rainfall rates may reach 1 to
2 inches per hour, if not more. This will increase the threat
for mainly urban/poor drainage flash flooding, especially across
western New England, where storms may tend to move slower and/or
backbuild slightly. A Flash Flood Watch was issued for western
New England, where this potential is slightly greater.

Basin-average rainfall amounts of up to around an inch are
expected, which should be enough to cause some rises on area
rivers.

Mainly dry weather is then expected for Wednesday through
Friday. Showers and thunderstorms may return for next weekend
as a low pressure system approaches.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch from noon EDT today through this evening for
     CTZ001-013.
NY...None.
MA...Flash Flood Watch from noon EDT today through this evening for
     MAZ001-025.
VT...Flash Flood Watch from noon EDT today through this evening for
     VTZ013>015.

&&

SYNOPSIS...IAA/KL
NEAR TERM...KL
SHORT TERM...KL
LONG TERM...11
AVIATION...Frugis/11
FIRE WEATHER...IAA/KL
HYDROLOGY...IAA/KL
Hazardous weather outlook, Jul 17, 4:37 AM EDT, 1 hour 47 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
437 AM EDT Tue Jul 17 2018

NYZ032-033-038>040-042-043-047-048-082-083-181100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Warren-Northern Washington-Schoharie-
Western Schenectady-Northern Fulton-Southeast Warren-
437 AM EDT Tue Jul 17 2018

This Hazardous Weather Outlook is for the southwest Adirondacks, the
Lake George region, Schoharie County and western Schenectady County
of east central and eastern New York.

.DAY ONE...Today and Tonight.

Widespread showers and thunderstorms are expected today, especially
this morning through early afternoon. Storms will be capable of
producing very heavy downpours which could lead some flooding in
urban areas, especially low lying and poor drainage locations.
Isolated flash flooding can not be ruled out.

There is a marginal risk for severe thunderstorms through early
afternoon, with damaging wind gusts as the primary threat.

Thunderstorms should generally track from the west, toward the east
at 20 to 30 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ001-013-MAZ001-025-VTZ013>015-181100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Bennington-Western Windham-Eastern Windham-
437 AM EDT Tue Jul 17 2018

...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts and southern Vermont.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

There is a slight risk for severe thunderstorms later this morning
into this afternoon, with damaging wind gusts as the primary threat.

Thunderstorms should generally track from the west, toward the east
at 20 to 30 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible later this morning into this
afternoon.

NYZ041-049>054-058>061-063>066-084-181100-
Northern Saratoga-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Southern Washington-
437 AM EDT Tue Jul 17 2018

This Hazardous Weather Outlook is for the Capital and Saratoga
region, southeast Catskills, mid Hudson Valley and Taconics of east
central New York.

.DAY ONE...Today and Tonight.

Widespread showers and thunderstorms are expected today, especially
late this morning through this afternoon. Storms will be capable of
producing very heavy downpours which could lead some flooding in
urban areas, especially low lying and poor drainage locations.
Isolated flash flooding can not be ruled out.

There is a slight risk for severe thunderstorms later this morning
into this afternoon, with damaging wind gusts as the primary threat.

Thunderstorms should generally track from the west, toward the east
at 20 to 30 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible later this morning into this
afternoon.

In the hours before

Special weather statement, Jul 17, 3:50 AM EDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Albany NY
350 AM EDT TUE JUL 17 2018

NYZ039>041-050-082-170815-
Southern Fulton-Northern Fulton-Montgomery-Southern Saratoga-Northern
Saratoga-
350 AM EDT TUE JUL 17 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
SARATOGA...EASTERN FULTON AND CENTRAL MONTGOMERY COUNTIES...

At 349 AM EDT, strong thunderstorms were clustered over Gloversville,
moving northeast at 40 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  Mayfield around 400 AM EDT.
  Broadalbin and Cranberry Creek around 405 AM EDT.
  Northampton Beach Public Campground around 410 AM EDT.
  Edinburg and Northville around 415 AM EDT.

Other locations impacted by this storm include Meco, West Perth,
Munsonville, Tenantville, Sweets Crossing, Fultonville, Shaw Corners,
Church Corners, Pinnacle and Barkersville.

This Includes Interstate 90 near exit 28.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4322 7430 4322 7422 4325 7422 4325 7414
      4331 7415 4337 7406 4315 7385 4293 7439
      4307 7453
TIME...MOT...LOC 0749Z 235DEG 34KT 4305 7438

JSQ
Special weather statement, Jul 17, 4:24 AM EDT, 2 hours before
Special Weather Statement
National Weather Service Albany NY
424 AM EDT TUE JUL 17 2018

NYZ041-050-082-083-170900-
Northern Fulton-Southeast Warren-Southern Saratoga-Northern Saratoga-
424 AM EDT TUE JUL 17 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL
WARREN...NORTHERN SARATOGA AND EAST CENTRAL FULTON COUNTIES...

At 423 AM EDT, strong thunderstorms were clustered near Edinburg, or
14 miles northwest of Saratoga Springs, moving northeast at 40 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  Corinth around 440 AM EDT.
  Lake Luzerne-Hadley and Lake Luzerne Campground around 445 AM EDT.
  Glens Falls, Glens Falls North and West Glens Falls around 455 AM
  EDT.

Other locations impacted by this storm include Beartown, Shaw
Corners, Lake Luzerne, Barkersville, Glenwild, Greenfield Center,
Wiley Corners, Conklingville, North Greenfield and Porter Corners.

This Includes Interstate 87 between exits 17S and 20.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4328 7360 4327 7360 4326 7359 4324 7360
      4323 7359 4304 7406 4319 7420 4340 7387
      4343 7375
TIME...MOT...LOC 0823Z 235DEG 34KT 4318 7402

JSQ
Special weather statement, Jul 17, 6:02 AM EDT, 22 minutes before
Special Weather Statement
National Weather Service Albany NY
602 AM EDT TUE JUL 17 2018

VTZ013-014-171030-
Western Windham-Bennington-
602 AM EDT TUE JUL 17 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BENNINGTON AND
NORTHWESTERN WINDHAM COUNTIES...

At 602 AM EDT, strong thunderstorms were clustered over Shaftsbury,
or near Arlington, moving east at 30 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  Arlington around 610 AM EDT.
  Stratton and West Wardsboro around 630 AM EDT.

Other locations impacted by this storm include Wardsboro Center,
Stratton Valley, Paper Mill Village, Goose City, Bondville,
Chiselville, Glastenbury, Sunderland, Stratton Acres and Rawsonville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4293 7273 4290 7326 4296 7327 4308 7327
      4319 7280
TIME...MOT...LOC 1002Z 258DEG 26KT 4300 7318

JSQ
Special weather statement, Jul 17, 6:18 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service Albany NY
618 AM EDT TUE JUL 17 2018

VTZ013-014-171045-
Western Windham-Bennington-
618 AM EDT TUE JUL 17 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BENNINGTON AND
NORTHWESTERN WINDHAM COUNTIES...

At 618 AM EDT, strong thunderstorms were clustered near Arlington,
moving east at 30 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  Stratton around 635 AM EDT.
  West Wardsboro around 640 AM EDT.
  Townshend around 645 AM EDT.

Other locations impacted by this storm include Wardsboro Center,
South Newfane, Stratton Valley, Windham, Goose City, Bondville,
Chiselville, Glastenbury, Stratton Acres and Rawsonville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4295 7264 4294 7265 4291 7313 4309 7318
      4321 7269 4298 7263
TIME...MOT...LOC 1018Z 258DEG 24KT 4302 7305

JSQ

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 8:30 PM EDTSpecial Weather StatementALYRensselaer45 min
Jul 16, 8:45 PM EDTSpecial Weather StatementALYHerkimer45 min
Jul 16, 10:04 PM EDTSpecial Weather StatementALYHamilton41 min
Jul 16, 10:40 PM EDTSpecial Weather StatementALYSaratoga35 min
Jul 16, 11:16 PM EDTSpecial Weather StatementALYOneida29 min
Jul 16, 11:59 PM EDTSpecial Weather StatementALYHamilton31 min
Jul 17, 3:50 AM EDTSpecial Weather StatementALYFulton25 min
Jul 17, 4:24 AM EDTSpecial Weather StatementALYSaratoga36 min
Jul 17, 5:51 AM EDTAreal Flood AdvisoryALYAlbany, Fulton, Hamilton, Herkimer, Montgomery, Rensselaer and 5 more87 min
Jul 17, 8:07 AM EDTSpecial Weather StatementALYSaratoga23 min
Jul 17, 8:18 AM EDTAreal Flood AdvisoryALYRensselaer, Saratoga, Washington69 min
Jul 17, 8:38 AM EDTAreal Flood AdvisoryALYAlbany, Rensselaer, Washington50 min
Jul 17, 10:51 AM EDTAreal Flood AdvisoryALYColumbia, Greene, Rensselaer3 hr
Jul 17, 1:07 PM EDTSpecial Weather StatementALYDutchess23 min
Jul 17, 1:15 PM EDTAreal Flood AdvisoryALYColumbia, Dutchess, Ulster2 hr
Jul 17, 1:25 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Ulster65 min
Jul 17, 1:49 PM EDTAreal Flood AdvisoryALYColumbia, Dutchess116 min
Jul 17, 5:21 PM EDTSpecial Weather StatementALYWashington24 min
Jul 17, 5:46 PM EDTSpecial Weather StatementALYWashington59 min
Jul 17, 6:04 PM EDTAreal Flood AdvisoryALYWashington82 min

Nearby

Severe Thunderstorm Warnings in New York, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.